Ten years I’ve been on those Fentanyl lollipops for Breakthrough pain. My GP, Dr. Peter Bullach, kept on telling me “TRUST ME’….”NO WORRIES, you’re out of that hospital bed and out doing a few things now”…..he’d say “Let me be the eye in the middle of your storm”….well that all went to HELL when he decided to get into some kind of trouble for writing too many prescriptions while the DEA decided they’d better check into him and they clearly did because now he’s working at an urgent care in Jackson, MI “Med Express” on NW ave. Except don’t go there if you want prescriptions because he’s unable to write them…yep..”THOSE” kind….not anymore…I’m so angry I could just spit. I’ve never hurt anyone, never will and never wanted to…I always just end up hurting myself….I just wish he hadn’t done this to me and now I’m just whining..
So it’s gone through now Day #4 and starting Day #5 and today I went to the Univ. of Toledo Medical Ctr. and saw the famous Dr. Blair Grubb and his Posse actually! I had my pacemaker checked and saw Dr Beverly but she felt badly but couldn’t do anything for me really?? She pretty much gave me a soft hug and sent me on my way and told me that I’d see the Dr next time in just a few months. Im upset because once again they have those new “patient online portals” and they have half of my information incorrect. UGGH What is wrong why cannot they get things straight?? I wonder how much was wrong when I didn’t even know about it? It made me angry and I want it fixed because I don’t like my information, my medical info wrong. I wrote a note and told them to please fix it!!
Today has been the worst day ever so far. I cried probably 90% OF THE day. I writhed on the couch and couldn’t concentrate on even my Iphone or computer or anything. I finally slept some when I convinced Craig to call my new GP and ask for Clonadine after I had read on a forum for people going through withdrawals from something online. It says if you can get it , it may help calm you down and help with pain. So I tried that also now and it did finally help me calm down to sleep on the couch awhile tonight. Also I did not take the Dilaudid because it just keeps making me sick to my stomach as if it’s going to explode along with my body which feels as though it is soooo much on fire that I’m surprised I haven’t spontaneously combusted yet!! UGhh…this isn’t going to be a long one because I can barely eek out this one at all. But I wanted people to know how I’m doing and it seems as though they want to know and are interested.
So today we went to Univ. of Toledo Med ctr. to see my Dysautonomia/POTS /Neuro-Cardiologist and they just saw me in my wheelchair with my blankets over me for pain and heat as I go between freezing cold and wanting to blow up from heat and feeling of being on fire!! So they couldnt do much….I had hoped that they would do more but they just didnt.
Therefore I spent the better part of the day there, in the car and at home on my couch crying and writhing in pain and feeling so out of touch as far as feeling like I want to stretch and yawn and sneeze all of the time and feeling jittery and then I have ativan for that but who’s going to help me get off of all of this crap later? The Pain Dr. said the Fentanyl suckers were “DANGEROUS” but how much more dangerous can they be? I’m on the patch all of these years and so are many many people. Its Fentanyl and its all the same. I’m not a drug addict and my body may be dependent but I’m still not an addict. That’s not fair when I never asked for any of this and never even took an aspirin for a headache prior to all of this !!
I wonder if my Dr’s received their letters in the mail yet? Maybe tomorrow huh? I hope that it at least makes them think and not hurt anyone else…Although they are so arrogant it probably won’t matter at all to them. Especially Dr Dobritt, he probably won’t even read it himself. His little teeny bopper clerk will probably read it for him and protect him from “mean and bad me”!!! Well starting day #5 now and it’s not gotten better but only worse and I will be calling the pain Dr today.and I want to ask him if there’s any kind of shorter or quicker acting pain relief that I can have because the Dilauded is chewing up my stomach and I am having a terrible time of it. I thought by now I’d be writing to you how great I’m doing and so happy to be done and feeling so strong! But NOOOO…intsead I’m feeling whiny and miserable, crying and in writhing and in pain. Im so tired of diarrhea and stomach cramps and not being able to sleep and when I awaken in the morning and now not being able to take that sucker, I have to lay there for about an hour to 45 mins. before I can even get up or try to get up!! Itfe feels like I’m getting up on broken feet that have glass in them and they’re broken in a hundred places…then it feels like my hands just hurt and want to explodell Getting up in the morning is the hardest of all and I dont like doing it without help and my husband wants to get up early to go get me a Dilauded so after 45 mins it can maybe work?? But they are not working for some reason for me…I took them for emergency pain help for severe pain afer a fall or a surgery and they seemed to help…they just are not made for me to take every 3 hours…I cannot….IM not…what am I going to do??? We called and got the Catapress or (Clonandine) to help calm me and help with the withdrawals and the pain…so remember that one folks…try to have Ativan or Xanax or something like that along with Imodium or whatever you can use for diarrhea and also get something to help with nausea like I did. Now I had to get TIGAN because it was the only one that didnt’ interact with either the pain patch nor the other stuff i’m on…but the Tigan has not worked for me at all. It did not help my diarrhea instead it made it worse. It also did nothing for my nausea….just saying…trying to help..
Gotta go try and get some sleep feeling really bad and gonna start to cry again…love,suzanne xo